# SDR AALA20140111005

- Difficulty date: January 11, 2014
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Aircraft time: 60,637 hours, 7,805 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: AAP3275
- Condition: Seized
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ETOPS INSPECTION IN PEK THE NR 8 TIRE PRESSURE WAS 18PSI & FLAT.  REMOVAL OF THE TIRE REVEALED A FLAT SPOT ON THE BOTTOM.  BRAKE CHECK REVEALED THE NR 8 BRAKE HAD LOCKED UP CAUSING THE TIRE TO DRAG & GO FLAT. REPLACED WHEEL & BRAKE.
